You are here

A FOURTH ORDER SINGULAR THREE POINT BOUNDARY VALUE PROBLEM

TitleA FOURTH ORDER SINGULAR THREE POINT BOUNDARY VALUE PROBLEM
Publication TypeJournal Article
Year of Publication2010
AuthorsHenderson, J
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume1
Issue1
Start Page1
Date Published01/2010
Type of ArticleScientific article
ISSN1314-0744
Keywordsboundary value problem, fixed point theorem, three-point
Abstract

The existence of a positive solution is obtained for the fourth order three point boundary value problem, $y^{(4)}+f(x,y)=0$,  $0<x\leq 1$, $y(0)=y'(p)=y''(p)=y'''(1)=0$, where $0<p<1$ is fixed and where $f(x,r)$ is singular at $x=0,$ $r=0,$ and possibly at $r= \infty.$  The method applies a fixed point theorem for mappings that are decreasing with respect to a cone.

URLhttp://www.e.ijpam.eu/contents/articles/201000101001.pdf
Short TitleA FOURTH ORDER SINGULAR THREE POINT...
Refereed DesignationRefereed